# SDR SIMA20220109001

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 49,958 hours, 45,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT INOP-C/A-RAR MAIN DOOR EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-10-000-801-A AND 33-50-10-400-801-A. OPC GOOD. END.
